Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 11, NWS New Orleans, LA

June 20, 2017Hancock County, Harrison County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Jun 20, 2017, 10:09 PM CDT for Hancock County, Harrison County, Mississippi. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2017, 10:09 PM CDT (03:09 UTC)
Expired
Jun 21, 2017, 4:00 AM CDT
In force
6 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, MS, Harrison County, MS

What was reported inside it

TimeReportWhereRemark
Jun 20, 11:57 PM CDTHEAVY RAIN 3.441 E Diamondhead, MSMESONET STATION E3234, DIAMONDHEAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WGUS54 KLIX 210309
FFWLIX
MSC045-047-210900-
/O.NEW.KLIX.FF.W.0011.170621T0309Z-170621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
1009 PM CDT TUE JUN 20 2017

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Harrison County in southeastern Mississippi...
  Hancock County in southern Mississippi...

* Until 400 AM CDT

* At 1006 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Doppler radar estimates 
  indicate up to 2 inches of rain has already fallen across the 
  area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Gulfport, Biloxi, Ocean Springs, Long Beach, Bay St. Louis,
  Waveland, Diamondhead, St. Martin, D'iberville, Kiln, Pearlington,
  Lyman, Shoreline Park, Stennis Space Center, Saucier, Latimer and
  Gulf Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3036 8885 3009 8963 3013 8965 3015 8963
      3017 8967 3017 8958 3016 8962 3015 8959
      3019 8953 3018 8957 3023 8962 3046 8969
      3046 8965 3050 8965 3052 8954 3065 8954
      3068 8889 3043 8888 3043 8884

$$

Butts

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:47 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 20, 6:47 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
647 PM CDT Tue Jun 20 2017

.UPDATE...
Update for 0z TAFs below.

&&

.AVIATION...
Moderate rainfall associated with Tropical Storm Cindy is inland
across the KGPT, KASD, KHDC, KHUM, KMSY, and KNEW terminals and
approaching KBTR. Ceilings are low at most locations and expect
to see prevailing MVFR ceilings and periods of IFR and MVFR
visibility restrictions through the forecast period. Winds are
up and prevailing easterly winds of 20 to 30 knots at the
terminals nearest the coast such as KGPT, KNEW, KMSY, KASD and
KHUM.

&&

.PREV DISCUSSION... /issued 532 PM CDT Tue Jun 20 2017/

LONG TERM...
As we move toward the end of the week, the forecast will be very
dependent on where this system moves. At the moment it is
expected to move inland over the northwest gulf coast late
Wednesday night. As the system gets picked up by the synoptic
trough moving through the country at that time, a surface trough
axis should be forced southward into the area by Sunday or Sunday
night and become stationary while weakening. This will provide a
continued focus for showers and thunderstorms to form daily along
and south of the boundary into the middle of next week.

AVIATION...
Moderate rainfall associated with Tropical Storm Cindy is moving
inland across the KGPT, KASD, KHDC, KNEW, KMSY, and KNEW
terminals. Ceilings have dropped at most locations and expect to
see prevailing MVFR ceilings and periods of IFR and MVFR
visibility restrictions through the forecast period. Winds are
increasing and expect to see prevailing easterly winds of 20 to
30 knots at the terminals nearest the Louisiana coast such as
KNEW, KMSY, and KHUM.

MARINE...

An extended period of very rough conditions will continue to
impact the coastal waters as Tropical Storm Cindy moves just south
and west of the waters through Wednesday night and makes landfall
near the Texas and Louisiana border late Wednesday night. Winds
will be east-southeast in direction through Wednesday, but should
shift to a more southerly direction by Thursday as the low
pressure system moves inland. A mix of small craft advisory and
tropical storm force winds and seas will continue through
Wednesday night. For Thursday and Thursday night, a lingering
strong pressure gradient across the Gulf of Mexico will keep small
craft advisory conditions in place as winds remain near 25 knots.
The pressure gradient should gradually ease through the weekend
from exercise caution winds of 15 to 20 knots on Friday down to
around 10 knots by Sunday. Seas will also gradually decrease
through this period.

DECISION SUPPORT...
DSS CODE...Red.
DEPLOYED...None.
ACTIVATION...None.
ACTIVITIES...Tropical Storm Warning, Flash Flood Watch, Coastal
Flood Advisory.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  79  74  84 /  80  90  90  60
BTR  72  82  75  85 /  90  90  90  70
ASD  74  82  78  84 /  90  90  90  70
MSY  75  85  78  85 /  90  90  90  70
GPT  75  81  79  83 /  90  90  90  80
PQL  75  80  78  82 /  90  90  90  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ056-059-065>070.

     Flash Flood Watch through Thursday evening for LAZ034>037-039-
     040-046>050-056>072.

     Coastal Flood Advisory until 3 AM CDT Thursday for LAZ040-049-
     050-057-058-060>064-072.

GM...Tropical Storm Warning for GMZ536-538-550-552-555-557-570-572-
     575-577.

     Small Craft Advisory until 7 PM CDT Wednesday for GMZ530.

     Small Craft Advisory until 3 AM CDT Thursday for GMZ532-534.

MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 3 AM CDT Thursday for MSZ080>082.

GM...Tropical Storm Warning for GMZ538-550-552-555-557-570-572-575-
     577.

     Small Craft Advisory until 3 AM CDT Thursday for GMZ534.

&&
Hazardous weather outlook, Jun 20, 7:37 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
737 PM CDT Tue Jun 20 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-211245-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
737 PM CDT Tue Jun 20 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

A tropical storm warning is in effect for the south central and
southeast Louisiana coast and the adjacent coastal waters. A
coastal flood advisory is in effect across the Mississippi Gulf
coast and along the shorelines of Lake Pontchartrain and Lake
Maurepas. A flash flood watch is in effect across the entire
area.

Flooding from areas of persistent moderate to heavy rainfall is
possible starting in coastal areas and gradually spreading
inland. Coastal flooding is likely in the tropical storm warning
area and possible in the coastal flood advisory area. A few of
the heavier showers and thunderstorms could produce waterspouts
and brief tornadoes with this threat starting in coastal Louisiana
this afternoon and spreading north to near the tidal lakes and
Mississippi coastal counties tonight.

For details on these hazards, please refer to the graphical
Enhanced Hazardous Weather Outlook, Tropical Storm Cindy Local
Statement Advisory, and other graphical products from the
National Weather Service New Orleans Baton Rouge Forecast Office
and the National Hurricane Center.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Significant impacts are expected to continue from Tropical Storm
Cindy through at least Thursday with the most significant threat
being heavy rainfall and flooding. Please refer to the latest
forecasts, statements, warnings, advisories and graphical
products for additional information. More typical summertime
conditions are expected to return by the weekend, however river
flooding is expected along several basins.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested at some point over the week.
Please report any flooding or damage to our office.

CAB

In the hours before

Local storm report, Jun 20, 6:50 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
650 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TROPICAL STORM   1 W POINTE A LA HACHE   29.58N 89.81W
06/20/2017                   PLAQUEMINES        LA   EMERGENCY MNGR

            LIGHT ROOF DAMAGE... SHINGLES REPORTED BLOWN OFF HOMES

&&

AK
Special weather statement, Jun 20, 6:59 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
659 PM CDT TUE JUN 20 2017

LAZ059-061-063-067>070-210100-
Lower Plaquemines-Lower Jefferson-Lower St. Bernard-Lower
Lafourche-Upper Lafourche-Upper Plaquemines-Upper Jefferson-
659 PM CDT TUE JUN 20 2017

...AN AREA OF THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST.
BERNARD...EAST CENTRAL LAFOURCHE...CENTRAL JEFFERSON AND PLAQUEMINES
PARISHES...

At 658 PM CDT, strong thunderstorms were clustered over Pointe A La
Hache, or near Port Sulphur, moving northwest at 20 mph.

Wind gusts up to 55 mph are possible with these storms.

Locations impacted include...
Port Sulphur, Myrtle Grove, Lafitte, Pointe A La Hache, Empire,
Buras, Buras-triumph, Barataria and Boothville-venice.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 2931 8986 2951 8992 2930 8997 2934 9014
      2933 9013 2933 9014 2962 9027 2984 8990
      2982 8946 2965 8944 2976 8958 2975 8960
      2970 8954 2973 8955 2972 8953 2970 8951
      2961 8974 2939 8942 2923 8947
TIME...MOT...LOC 2358Z 133DEG 18KT 2956 8979

MJH
Local storm report, Jun 20, 7:03 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
703 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     NON-TSTM WND GST 6 NW POINTE A LA HACHE  29.64N 89.86W
06/20/2017  M54 MPH          PLAQUEMINES        LA   MESONET

            MEASURED WIND JUST SOUTH OF ALLIANCE SUSTAINED AT 35 MPH
            GUSTING TO 54 MPH

&&

AK
Local storm report, Jun 20, 7:27 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
727 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     NON-TSTM WND GST 24 S VENICE             28.93N 89.41W
06/20/2017  M71 MPH          GMZ552             LA   BUOY

            BUOY STATION PSTL1, 24 S VENICE.

0415 PM     NON-TSTM WND GST 55 E VENICE             29.25N 88.44W
06/20/2017  M63 MPH          GMZ577             LA   AWOS

            AWOS STATION VKY, 55 E VENICE.

1255 PM     NON-TSTM WND GST 83 SE VENICE            28.52N 88.29W
06/20/2017  M61 MPH          GMZ575             LA   AWOS

            AWOS STATION IKT, MISSISSIPPI CANYON
            474/NAKIKA (BP).

0615 PM     NON-TSTM WND GST 55 SW COCODRIE          28.60N 91.20W
06/20/2017  M60 MPH          GMZ570             LA   AWOS

            AWOS STATION SPR, 55 SW COCODRIE.

0155 PM     NON-TSTM WND GST 48 SSE LEEVILLE         28.65N 89.80W
06/20/2017  M60 MPH          GMZ572             LA   AWOS

            AWOS STATION MDJ, 48 SE LEEVILLE.

0335 PM     NON-TSTM WND GST 31 E VENICE             29.30N 88.84W
06/20/2017  M58 MPH          GMZ555             LA   AWOS

            AWOS STATION MIS, 31 E VENICE.

0427 PM     NON-TSTM WND GST 15 SSE VENICE           29.06N 89.30W
06/20/2017  M55 MPH          GMZ555             LA   MESONET

            MESONET STATION XEBT, 15 SSE VENICE.

0420 PM     NON-TSTM WND GST 16 SSW BURAS            29.12N 89.55W
06/20/2017  M54 MPH          GMZ552             LA   AWOS

            AWOS STATION DLP, GOMEX WEST DELTA 27A.

0500 PM     NON-TSTM WND GST 26 S VENICE             28.90N 89.43W
06/20/2017  M54 MPH          GMZ552             LA   BUOY

            BUOY STATION BURL1, 26 S VENICE.

1200 PM     NON-TSTM WND GST 28 SSE COCODRIE         28.87N 90.48W
06/20/2017  M52 MPH          GMZ550             LA   BUOY

            BUOY STATION SPLL1, 28 SSE COCODRIE.

0515 PM     NON-TSTM WND GST 8 S LEEVILLE            29.12N 90.20W
06/20/2017  M52 MPH          LAFOURCHE          LA   AWOS

            AWOS STATION XPY, 8 S LEEVILLE.

0340 PM     NON-TSTM WND GST 70 E VENICE             29.20N 88.20W
06/20/2017  M51 MPH          GMZ577             LA   BUOY

            BUOY STATION 42040, 69 E VENICE.

0228 PM     NON-TSTM WND GST 1 WNW BOOTHVILLE        29.33N 89.42W
06/20/2017  M48 MPH          PLAQUEMINES        LA   ASOS

            ASOS STATION BVE, BOOTHEVILLE.

0542 PM     NON-TSTM WND GST 11 SSE PASCAGOULA       30.21N 88.50W
06/20/2017  M47 MPH          GMZ532             MS   MESONET

            MESONET STATION PTBM6, 10 SSE PASCAGOULA.

0639 PM     NON-TSTM WND GST 12 SSE GULFPORT         30.23N 88.98W
06/20/2017  M47 MPH          GMZ532             MS   MESONET

            MESONET STATION XSHI, 11 SSE GULFPORT.

0330 PM     HIGH SUST WINDS  77 E VENICE             29.10N 88.10W
06/20/2017  M47 MPH          GMZ577             LA   BUOY

            BUOY STATION 42364, 76 E VENICE.

0200 PM     HIGH SUST WINDS  42 SE VENICE            28.90N 88.80W
06/20/2017  M46 MPH          GMZ555             LA   BUOY

            BUOY STATION WCE5063, 42 SE VENICE.

0630 PM     NON-TSTM WND GST 4 ENE METAIRIE          30.03N 90.11W
06/20/2017  M44 MPH          GMZ530             LA   BUOY

            BUOY STATION NWCL1, 4 ENE METAIRIE.

0430 PM     NON-TSTM WND GST 9 SE VENICE             29.18N 89.26W
06/20/2017  M44 MPH          PLAQUEMINES        LA   MESONET

            MESONET STATION PILL1, 8 SE VENICE.

0743 AM     HIGH SUST WINDS  93 SE VENICE            28.18N 88.48W
06/20/2017  M44 MPH          GMZ575             LA   AWOS

            AWOS STATION H78, 92 SE VENICE.

1223 PM     NON-TSTM WND GST 12 SSW MANDEVILLE       30.20N 90.12W
06/20/2017  M43 MPH          GMZ530             LA   MESONET

            MESONET STATION XPTN, 12 SSW MANDEVILLE.

1222 PM     NON-TSTM WND GST 5 SSE EAST NEW ORLEANS  30.00N 89.90W
06/20/2017  M43 MPH          ORLEANS            LA   MESONET

            MESONET STATION XBYU, 4 SSE EAST NEW
            ORLEANS.

0917 AM     NON-TSTM WND GST 6 NNE NEW ORLEANS       30.04N 90.03W
06/20/2017  M43 MPH          ORLEANS            LA   ASOS

            ASOS STATION NEW, LAKEFRONT AIRPORT.

0609 PM     NON-TSTM WND GST 2 SW DULAC              29.35N 90.73W
06/20/2017  M41 MPH          TERREBONNE         LA   MESONET

            MESONET STATION XDUL, 2 SW DULAC.

0655 PM     NON-TSTM WND GST 3 ENE GALLIANO          29.44N 90.26W
06/20/2017  M41 MPH          LAFOURCHE          LA   AWOS

            AWOS STATION GAO, SOUTH LAFOURCHE AIRPORT.

0352 PM     NON-TSTM WND GST 6 WSW EAST NEW ORLEANS  30.04N 90.02W
06/20/2017  M41 MPH          GMZ530             LA   MESONET

            MESONET STATION XLKF, 5 WSW EAST NEW
            ORLEANS.

1000 AM     HIGH SUST WINDS  27 SSE LEEVILLE         28.90N 90.00W
06/20/2017  M40 MPH          GMZ552             LA   BUOY

            BUOY STATION A8WI3, 26 SSE LEEVILLE.

0549 PM     HIGH SUST WINDS  6 SSE LEEVILLE          29.16N 90.18W
06/20/2017  M39 MPH          LAFOURCHE          LA   MESONET

            MESONET STATION GLDMD, 5 SSE LEEVILLE.

0658 PM     NON-TSTM WND GST 1 SSE BELLE CHASSE      29.83N 90.00W
06/20/2017  M39 MPH          PLAQUEMINES        LA   ASOS

            ASOS STATION NBG, NEW ORLEANS NAS.

0430 PM     HIGH SUST WINDS  76 SSE VENICE           28.20N 89.10W
06/20/2017  M38 MPH          GMZ575             LA   BUOY

            BUOY STATION 42365, 75 SSE VENICE.

1012 AM     NON-TSTM WND GST 1 NNE BAY SAINT LOUIS   30.33N 89.33W
06/20/2017  M38 MPH          GMZ532             MS   BUOY

            BUOY STATION WYCM6, 1 NNE BAY SAINT LOUIS.

0525 PM     HIGH SUST WINDS  1 NNW METAIRIE          30.01N 90.18W
06/20/2017  M37 MPH          JEFFERSON          LA   MESONET

            MESONET STATION MTRJG, 1 NNW METAIRIE.

0600 PM     HIGH SUST WINDS  1 ESE CHALMETTE         29.94N 89.95W
06/20/2017  M35 MPH          ST. BERNARD        LA   MESONET

            MESONET STATION CHAME, CHALMETTE.

0519 PM     HIGH SUST WINDS  1 NNE CHALMETTE         29.96N 89.96W
06/20/2017  M35 MPH          ST. BERNARD        LA   MESONET

            MESONET STATION CHGMT, 1 NNE CHALMETTE.

0521 PM     NON-TSTM WND GST 1 NNW KENNER            29.99N 90.26W
06/20/2017  M35 MPH          JEFFERSON          LA   ASOS

            ASOS STATION MSY, NEW ORLEANS INTL AIRPORT.

0500 PM     NON-TSTM WND GST 2 ESE LAPLACE           30.06N 90.45W
06/20/2017  M35 MPH          ST. JOHN THE BAPTISLA   MESONET

            MESONET STATION AU112, 1 ESE LAPLACE.

&&

THESE ARE ALL WIND REPORTS GREATER THAN 35 MPH.

24/RR
Local storm report, Jun 20, 8:19 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
819 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     NON-TSTM WND GST 55 SW COCODRIE          28.60N 91.20W
06/20/2017  M61 MPH          GMZ570             LA   AWOS

            AWOS STATION SPR, 55 SW COCODRIE.

0736 PM     NON-TSTM WND GST 4 ENE METAIRIE          30.03N 90.11W
06/20/2017  M48 MPH          GMZ530             LA   BUOY

            BUOY STATION NWCL1, 4 ENE METAIRIE.

0724 PM     NON-TSTM WND GST 11 SSE PASCAGOULA       30.21N 88.50W
06/20/2017  M47 MPH          GMZ532             MS   MESONET

            MESONET STATION PTBM6, 10 SSE PASCAGOULA.

0748 PM     NON-TSTM WND GST 6 NNE NEW ORLEANS       30.04N 90.03W
06/20/2017  M46 MPH          ORLEANS            LA   ASOS

            ASOS STATION NEW, LAKEFRONT AIRPORT.

0800 PM     HIGH SUST WINDS  1 ESE CHALMETTE         29.94N 89.95W
06/20/2017  M46 MPH          ST. BERNARD        LA   MESONET

            MESONET STATION CHAME, CHALMETTE.

0732 PM     NON-TSTM WND GST 6 WSW EAST NEW ORLEANS  30.04N 90.02W
06/20/2017  M44 MPH          GMZ530             LA   MESONET

            MESONET STATION XLKF, 5 WSW EAST NEW
            ORLEANS.

0730 PM     HIGH SUST WINDS  76 SSE VENICE           28.20N 89.10W
06/20/2017  M43 MPH          GMZ575             LA   BUOY

            BUOY STATION 42365, 75 SSE VENICE.

0747 PM     NON-TSTM WND GST 1 NNW KENNER            29.99N 90.26W
06/20/2017  M39 MPH          JEFFERSON          LA   ASOS

            ASOS STATION MSY, NEW ORLEANS INTL AIRPORT.

0735 PM     NON-TSTM WND GST 1 SSE BELLE CHASSE      29.83N 90.00W
06/20/2017  M39 MPH          PLAQUEMINES        LA   ASOS

            ASOS STATION NBG, NEW ORLEANS NAS.

0740 PM     HIGH SUST WINDS  1 NNE CHALMETTE         29.96N 89.96W
06/20/2017  M36 MPH          ST. BERNARD        LA   MESONET

            MESONET STATION CHGMT, 1 NNE CHALMETTE.

0724 PM     NON-TSTM WND GST 1 WSW PASCAGOULA        30.36N 88.57W
06/20/2017  M34 MPH          JACKSON            MS   MESONET

            MESONET STATION DKCM6, 1 WSW PASCAGOULA.

0728 PM     NON-TSTM WND GST 1 NE WAGGAMAN           29.94N 90.23W
06/20/2017  M34 MPH          JEFFERSON          LA   MESONET

            MESONET STATION XJEF, WAGGAMAN.

0736 PM     NON-TSTM WND GST 3 SE PASCAGOULA         30.34N 88.51W
06/20/2017  M34 MPH          JACKSON            MS   MESONET

            MESONET STATION RARM6, 2 ESE PASCAGOULA.

&&

ALL OBSERVATIONS GREATER THAN 30 MPH.

24/RR
Local storm report, Jun 20, 9:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
904 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     NON-TSTM WND GST 6 NNE NEW ORLEANS       30.04N 90.03W
06/20/2017  M48 MPH          ORLEANS            LA   ASOS

            ASOS STATION NEW, LAKEFRONT AIRPORT.

0812 PM     NON-TSTM WND GST 11 SSE PASCAGOULA       30.21N 88.50W
06/20/2017  M48 MPH          GMZ532             MS   MESONET

            MESONET STATION PTBM6, 10 SSE PASCAGOULA.

0842 PM     NON-TSTM WND GST 6 WSW EAST NEW ORLEANS  30.04N 90.02W
06/20/2017  M46 MPH          GMZ530             LA   MESONET

            MESONET STATION XLKF, 5 WSW EAST NEW
            ORLEANS.

0834 PM     NON-TSTM WND GST 2 SW DULAC              29.35N 90.73W
06/20/2017  M43 MPH          TERREBONNE         LA   MESONET

            MESONET STATION XDUL, 2 SW DULAC.

0824 PM     NON-TSTM WND GST 3 SE PASCAGOULA         30.34N 88.51W
06/20/2017  M36 MPH          JACKSON            MS   MESONET

            MESONET STATION RARM6, 2 ESE PASCAGOULA.

0820 PM     HIGH SUST WINDS  2 NE TERRYTOWN          29.92N 90.00W
06/20/2017  M35 MPH          ORLEANS            LA   MESONET

            MESONET STATION AWRLN, 2 ENE TERRYTOWN.

0843 PM     NON-TSTM WND GST NEW ORLEANS             29.97N 90.09W
06/20/2017  M35 MPH          ORLEANS            LA   MESONET

            MESONET STATION E6362, NEW ORLEANS.

0825 PM     NON-TSTM WND GST 4 SE HOUMA              29.54N 90.67W
06/20/2017  M31 MPH          TERREBONNE         LA   MESONET

            MESONET STATION E5037, 3 SE HOUMA.

0807 PM     NON-TSTM WND GST 1 N GULFPORT            30.41N 89.07W
06/20/2017  M30 MPH          HARRISON           MS   ASOS

            ASOS STATION GPT, GULFPORT-BILOXI REGIONAL
            AIRPORT.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:21 PM CDTRiver Flood WarningLIXHancock48 hr
Jun 21, 3:43 AM CDTFlash Flood WarningLIXHarrison3 hr
Jun 21, 4:59 AM CDTTornado WarningLIXHancock, Harrison31 min
Jun 21, 7:31 AM CDTTornado WarningLIXHancock29 min
Jun 21, 7:40 AM CDTTornado WarningLIXHancock35 min
Jun 21, 8:11 AM CDTTornado WarningLIXHarrison34 min
Jun 21, 8:12 AM CDTTornado WarningLIXHancock18 min
Jun 21, 8:30 AM CDTTornado WarningLIXHancock, Pearl River34 min
Jun 21, 8:42 AM CDTTornado Warning Tornado observedLIXHarrison33 min
Jun 21, 8:45 AM CDTTornado WarningLIXHancock, Harrison30 min
Jun 21, 9:11 AM CDTTornado WarningLIXHancock, Harrison19 min
Jun 21, 2:35 PM CDTTornado WarningLIXHancock14 min
Jun 21, 3:21 PM CDTSevere Thunderstorm WarningLIXHancock54 min
Jun 21, 3:21 PM CDTTornado WarningLIXHarrison24 min
Jun 21, 4:00 PM CDTCoastal Flood AdvisoryLIX48 hr

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.